Title: Power controlled soliton stability and steering in lattices with saturable nonlinearity
Authors: Hadžievski, Ljupčo
Maluckov, Aleksandra
Stepić, Milutin
Kip, Detlef  
Language: en
Subject (DDC): DDC::500 Naturwissenschaften und Mathematik
Issue Date: Jul-2004
Publisher: APS
Document Type: Article
Journal / Series / Working Paper (HSU): Physical review letters 
Volume: 93
Issue: 3
Pages: 4 S.
Publisher Place: College Park, MD
Abstract: 
Dynamical properties of discrete solitons in nonlinear Schrödinger lattices with saturable nonlinearity are studied in the framework of the one-dimensional discrete Vinetskii-Kukhtarev model. Two stationary strongly localized modes, centered on site (A) and between two neighboring sites (B), are obtained. The associated Peierls-Nabarro potential is bounded and has multiple zeros indicating strong implications on the stability and dynamics of the localized modes. Besides a stable propagation of mode A, a stable propagation of mode B is also possible. The enhanced ability of the large power solitons to move across the lattice is pointed out and numerically verified.
Organization Units (connected with the publication): Technische Universität Clausthal
URL: https://api.elsevier.com/content/abstract/scopus_id/4344672628
ISSN: 0031-9007
DOI: 10.1103/PhysRevLett.93.033901
Appears in Collections:Publications of the HSU Researchers (before HSU)

Show full item record

CORE Recommender

SCOPUSTM   
Citations

104
checked on May 25, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.